# SDR SWAA002207

- Difficulty date: October 31, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 17,861 hours, 15,896 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 6546102
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT MLG UPPER AND LOWER TORQUE LINKS WORN.  REMOVED AND REPLACED UPPER TORQUE LINK (P/N 65-67963) AND LOWER TORQUE LINK.
